# SDR CALA2016112500964

- Difficulty date: November 25, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 57,566 hours, 20,573 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3086301
- Condition: Unserviceable
- Location: L1 Door
- Part time: 49,641 hours, 17,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT NOT FITTING PROPERLY. REPLACED LT NR 1 DOOR SLIDE REF 25-66-01=401.
